# SDR SWAA101819

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 47,110 hours, 38,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603
- Part serial: PA873
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 4 SLAT INBOARD UPPER CORNER DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
